Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 438924, 10 pages
http://dx.doi.org/10.1155/2014/438924
Research Article

Determination of the Köthe-Toeplitz Duals over the Non-Newtonian Complex Field

1Department of Mathematics, Faculty of Science, Gazi University, 06100 Ankara, Turkey
2Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 3 February 2014; Accepted 9 March 2014; Published 16 June 2014

Academic Editors: J. Banas and M. Mursaleen

Copyright © 2014 Uğur Kadak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. E. Bashirov, E. M. Kurpınar, and A. Özyapıcı, “Multiplicative calculus and its applications,” Journal of Mathematical Analysis and Applications, vol. 337, pp. 36–48, 2008. View at Google Scholar
  2. A. Bashirov and M. Rıza, “On complex multiplicative differentiation,” Journal of Applied and Engineering Mathematics, vol. 1, no. 1, pp. 75–85, 2011. View at Google Scholar
  3. A. Uzer, “Multiplicative type complex calculus as an alternative to the classical calculus,” Computers and Mathematics with Applications, vol. 60, no. 10, pp. 2725–2737, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Tekin and F. Başar, “Certain sequence spaces over the non-Newtonian complex field,” Abstract and Applied Analysis, vol. 2013, Article ID 739319, 11 pages, 2013. View at Publisher · View at Google Scholar
  5. L. Florack and H. van Assen, “Multiplicative calculus in biomedical image analysis,” Journal of Mathematical Imaging and Vision, vol. 42, no. 1, pp. 64–75, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. S. L. Blyumin, “Discreteness versus continuity in information technologies: quantum calculus and its alternatives,” Automation and Remote Control, vol. 72, no. 11, pp. 2402–2407, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. A. F. Cakmak and F. Başar, “On the classical sequence spaces and non-Newtonian calculus,” Journal of Inequalities and Applications, vol. 2012, Article ID 932734, 13 pages, 2012. View at Google Scholar
  8. M. Grossman and R. Katz, Non-Newtonian Calculus, Kepler Press, Cambridge, Mass, USA, 1978.
  9. G. Köthe and O. Toeplitz, “Linear Raume mit unendlichen koordinaten und ring unendlicher Matrizen,” Journal Für die Reine und Angewandte Mathematik, vol. 171, pp. 193–226, 1934. View at Google Scholar
  10. G. Köthe, Topological Vector Spaces, vol. 1, Springer, New York, NY, USA, 1969.
  11. I. J. Maddox, Infinite Matrices of Operators, vol. 786 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1980.
  12. M. Grossman, Bigeometric Calculus: A System with a Scale-Free Derivative, Archimedes Foundation, Rockport, Mass, USA, 1983.